# SDR FDEA201405191082

- Difficulty date: May 19, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 68,966 hours, 13,875 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887504
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING PRESSURE REFUEL PANEL 619CB CRACKED.  FOUND WHILE ACCOMPLISHING FEA 1-5710-F0308148.  REPAIRED IAW EA 1-5730-T0308294.
